MAUDE Adverse Event Report: MICROVENTION, INC. AZUR 35 HYDROCOIL DETACHABLE 15MM X 20CM; VASCULAR EMBOLIZATION DEVICE

MICROVENTION, INC. AZUR 35 HYDROCOIL DETACHABLE 15MM X 20CM; VASCULAR EMBOLIZATION DEVICE
Model Number 45-451520
Medical Device Problem Codes Difficult to Remove (1528); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/21/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was not returned to the manufacturer for evaluation.The root cause could not be established.The instructions for use (ifu) identifies premature coil detachment as a potential complication associated with the use of the device.The submission of this report or related information to the fda, and its release by the fda, does not reflect a conclusion by the party submitting this report or the fda that the report or related information is an admission that the manufacturer, their employees, or the device caused or contributed to the reportable event.
 
Event or Problem Description
It was reported that an embolization coil unexpectedly detached.The coil was retrieved with a snare device.There was no additional intervention or reported patient injury.

Brand Name
AZUR 35 HYDROCOIL DETACHABLE 15MM X 20CM
Common Device Name
VASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo, ca
MDR Report Key9803201
Report Number2032493-2020-00068
Device Sequence Number779056
Product Code KRD
UDI-Device Identifier00810170015014
UDI-Public(01)00810170015014(11)180530(17)230430(10)18053052N
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K093002
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2023
Device Model Number45-451520
Device Catalogue Number45-451520
Device Lot Number18053052N
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2020
Initial Report FDA Received Date03/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;